Citation: cornrizzle. "Near Overdose: An Experience with 2C-E (exp89866)". Erowid.org. Mar 15, 2018. erowid.org/exp/89866
Two samples of powder (even of the same chemical) with equivalent volumes won't necessarily weigh the same. For this reason, eyeballing is an inaccurate and potentially dangerous method of measuring, particularly for substances that are active in very small amounts.
See this article on The Importance of Measured Doses.]
A couple of weeks ago i bought 2C-E off the internet and the website didn't specify how much I'd get. The time before that I bought it I got 100mg for 80 American dollars. This time when it came in the mail it appeared to be about 500mg. So basically I had far more than I felt comfortable taking and figured maybe I could sell most of it and ake an honest buck.
My plan was to put the powder in capsules like you would with molly. Unfortunately, I didn't have a milligram scale so I just eyballed what looked like a good dose. I was certain this was going to be fine but I've never delt with dosing drugs with that low of dosage.
So at this point I have 13 capsules(I ate a bunch of it before deciding to do this so I had a little less than 500mg). Me and my wife were going to a concert north of San Diego and I thought what a great place to off load my cargo quickly.
So here we are in this music venue. Its a terrible place with no room to dance or anything. I tested the waters a little bit and walked around finding the right crowds of people and offering my product. Nobody wanted to buy any and then I decided to take some and sit in the back with my wife and just enjoy the show.
So I took one capsule dosage unknown. I came up quick and it just got more and more intense. I felt like I had to puke and went to the bathroom and dry heaved repeatedly. For whatever reason I just could not puke. At this point I realize i have no idea of how much I took and I start freaking out just a little bit. I eventually had my wife drive us home and leave the show early.
The drive home on interstate 5 was insane chaos. Thats the only way to describe it. The oversensation I was experiencing was unbearable. It was raining and foggy out and the roads seemed to be lit up so bright that it was as if it was burning holes in my eyes. It was as if I was trying to do a thousand things at once, I just couldnt handle all the information.
Eventually we did make it home to my apartment where I put on some dubstep and tried to relax. Unfortunately I was getting to relaxed and almost fell asleep. Ive heard other trip reports where people falling asleep and go into seizures and stuff. So I did what I do best, get up and dance. This helped me stay awake for the next 2 or 3 hours.
Eventually I worked past my peak and came back to earth. It is currently the following day and i feel no ill side effects ouside of afterglow effects. however, I refuse to sell these undosed capsules to anyone and I already have a milligram scale on mail order. when dealing with these small dosage the amound it takes to have fun and the amount it takes to kill one can be measured in milligrams so please take care when dosing.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.